# SDR CALA0500180

- Difficulty date: June 2, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 55,726 hours, 29,868 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.75 INCH CRACK IN C-1 DOOR INNER SKIN AT CENTER LIGHTENING HOLES.  A DOUBLER WAS INSTALLED IAW ECRA 5232-01063.
